On asymptotically correlated q -multiplicative functions.

Indlekofer, Karl-Heinz; Kátai, Imre

Mathematica Pannonica (1999)

  • Volume: 10, Issue: 1, page 29-36
  • ISSN: 0865-2090

How to cite


Indlekofer, Karl-Heinz, and Kátai, Imre. "On asymptotically correlated -multiplicative functions.." Mathematica Pannonica 10.1 (1999): 29-36. <http://eudml.org/doc/224401>.

author = {Indlekofer, Karl-Heinz, Kátai, Imre},
journal = {Mathematica Pannonica},
keywords = {-multiplicative functions; asymptotically correlated functions; abelian group; -multiplicative functions},
language = {eng},
number = {1},
pages = {29-36},
publisher = {University of Miskolc},
title = {On asymptotically correlated -multiplicative functions.},
url = {http://eudml.org/doc/224401},
volume = {10},
year = {1999},

AU - Indlekofer, Karl-Heinz
AU - Kátai, Imre
TI - On asymptotically correlated -multiplicative functions.
JO - Mathematica Pannonica
PY - 1999
PB - University of Miskolc
VL - 10
IS - 1
SP - 29
EP - 36
LA - eng
KW - -multiplicative functions; asymptotically correlated functions; abelian group; -multiplicative functions
UR - http://eudml.org/doc/224401
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.